# SDR ZW0A0303302

- Difficulty date: March 22, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 15,594 hours, 7,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT OVERWING EXIT LIGHTS AND THE EGRESS LIGHT AT ROW 15 WERE INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK 60-1177-9LB, AND THE LAMP FOR THE EGRESS LIGHT P/N 7732.  CHECK-C 10-30-02 STL.
